Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 84, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 25, 2015, 4:49 PM CDT for 6 counties in Texas. It was in force for 3 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2015, 4:49 PM CDT (21:49 UTC)
- Expired
- May 25, 2015, 7:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Bastrop County, TX, Caldwell County, TX, Hays County, TX, Lee County, TX, Travis County, TX, Williamson County, TX
The radar
The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 4:52 PM CDT | FLASH FLOOD | Austin, TX | MULTIPLE WATER RESCUES OCCURRING IN AUSTIN |
| May 25, 5:36 PM CDT | HEAVY RAIN 5.32 | 4 Nne Austin, TX | |
| May 25, 5:40 PM CDT | FLASH FLOOD | 1 Wnw Austin, TX | SEVERE FLOODING ALONG SHOAL CREEK AT HOUSE PARK WITH A RESCUE OCCURRING |
| May 25, 5:40 PM CDT | FLASH FLOOD | 5 E Austin, TX | LITTLE WALNUT CREEK IS OUT OF ITS BANKS AT DOTTIE JORDAN PARK. THE SWIMMING POOL HAS OVERFLOWED AND FENCES ARE TORE DOWN. THE LOYOLA LANE BRIDGE OVER WALNUT CREEK IS CLOSED WITH WATER OVER IT. |
| May 25, 7:12 PM CDT | FLASH FLOOD | Lockhart, TX | MULTIPLE ROADS CLOSED DUE TO FLOODING ACROSS CALDWELL COUNTY |
| May 25, 7:13 PM CDT | FLASH FLOOD | Bastrop, TX | MULTIPLE ROADS CLOSED DUE TO FLASH FLOODING ACROSS BASTROP COUNTY |
| May 25, 7:15 PM CDT | HEAVY RAIN 5.35 | 5 Nne Lockhart, TX | RAIN BEGAN AROUND 2PM AND THE WORST WAS FROM 330 TO 7PM. 5.35 INCHES TOTAL IN THE PAST 12 HOURS |
| May 25, 7:16 PM CDT | HEAVY RAIN 3.38 | 12 Ne Luling, TX | |
| May 25, 7:35 PM CDT | FLASH FLOOD | 2 E Bastrop, TX | A 1000 FOOT LONG DAM HOLDING WATER IN A SMALL FISHING LAKE RUPTURED AT BASTROP STATE PARK |
| May 25, 7:45 PM CDT | HEAVY RAIN 4.11 | 7 Se Dale, TX | RAIN FELL IN THE PAST FOUR HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.8 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3124 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
658
WGUS54 KEWX 252149
FFWEWX
TXC021-055-209-287-453-491-260045-
/O.NEW.KEWX.FF.W.0084.150525T2149Z-150526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
449 PM CDT MON MAY 25 2015
...FLASH FLOOD EMERGENCY FOR HAYS...CALDWELL...BASTROP AND LEE
COUNTIES...
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HAYS COUNTY IN SOUTH CENTRAL TEXAS...
CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN WILLIAMSON COUNTY IN SOUTH CENTRAL TEXAS...
LEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 745 PM CDT
* AT 445 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
THIS IS A FLASH FLOOD EMERGENCY FOR HAYS...CALDWELL...BASTROP AND
LEE COUNTIES...
.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...PFLUGERVILLE...SAN MARCOS...TAYLOR...LOCKHART...ELGIN...
BASTROP...LULING...GIDDINGS...SMITHVILLE...WIMBERLEY...LEXINGTON...
WINDEMERE...TANGLEWOOD FOREST...AUSTIN BERGSTROM INT AP...KYLE...
HUTTO...BUDA...MANOR AND WEST LAKE HILLS.
ADDITIONAL RAINFALL AMOUNTS OF 3 TO 6 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 2964 9762 2990 9786 2982 9792 2980 9795
3001 9819 3027 9794 3068 9732 3061 9722
3046 9715 3051 9706 3026 9669
$$
MSL1 follow-up statement
387
WGUS74 KEWX 252306
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT MON MAY 25 2015
TXC021-055-209-287-453-491-260045-
/O.CON.KEWX.FF.W.0084.000000T0000Z-150526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS TX-CALDWELL TX-TRAVIS TX-BASTROP TX-WILLIAMSON TX-LEE TX-
606 PM CDT MON MAY 25 2015
...THIS IS A FLASH FLOOD EMERGENCY...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
HAYS...CALDWELL...TRAVIS...BASTROP...SOUTHEASTERN WILLIAMSON AND LEE
COUNTIES...
AT 601 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. DANGEROUS FLASH FLOODING WILL
CONTINUE. MANY ROADWAYS ARE FLOODED. REMAIN AT HOME AND DO NOT
ATTEMPT TO TRAVEL.
THIS IS A FLASH FLOOD EMERGENCY FOR HAYS...CALDWELL...BASTROP
AND LEE COUNTIES. SEEK HIGHER GROUND NOW!
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...PFLUGERVILLE...SAN MARCOS...TAYLOR...LOCKHART...ELGIN...
BASTROP...LULING...GIDDINGS...SMITHVILLE...WIMBERLEY...LEXINGTON...
WINDEMERE...TANGLEWOOD FOREST...AUSTIN BERGSTROM INT AP...KYLE...
HUTTO...BUDA...MANOR AND WEST LAKE HILLS.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2964 9762 2990 9786 2982 9792 2980 9795
3001 9819 3027 9794 3068 9732 3061 9722
3046 9715 3051 9706 3026 9669
$$
MSLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 4:47 PM CDT, 2 minutes earlier.
Area forecast discussion, May 25, 4:47 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 447 PM CDT MON MAY 25 2015 ...SIGNIFICANT FLASH FLOODING ONGOING ACROSS THE NORTHERN AND CENTRAL PARTS OF SOUTH CENTRAL TEXAS... .SHORT TERM (TODAY THROUGH TUESDAY)... A STRONG NEGATIVELY TILTED UPPER LEVEL TROUGH HAS CAUSED A SIGNIFICANT SEVERE WEATHER EVENT THAT HAS ALREADY PRODUCED A FEW TORNADOES IN THE HILL COUNTRY AND WIDESPREAD FLASH FLOODING IN THE HILL COUNTRY AND I-35 CORRIDOR IS ONGOING THIS AFTERNOON. A FLASH FLOOD EMERGENCY HAS ALSO BEEN ISSUED FOR EASTERN WILLIAMSON AND TRAVIS COUNTIES AFTER 3 TO 5 INCHES OF RAIN FELL IN TWO HOURS. THE PRIMARY THREAT FOR THE NEXT SEVERAL HOURS WILL CONTINUE TO BE SIGNIFICANT FLASH AND RIVER FLOODING...WITH THE LATTER CONTINUING INTO AT LEAST THE OVERNIGHT HOURS. RAINFALL RATES UP TO 4 INCHES PER HOUR HAVE OCCURRED THIS AFTERNOON...BUT THESE RATES SHOULD BEGIN TO DECREASE SLIGHTLY AS THESE STORMS CONTINUE TO MERGE INTO A LINE OVER THE I-35 CORRIDOR FROM THE SAN ANTONIO METRO AND AREAS NORTH BEFORE PUSHING EAST ACROSS OUR CWA. DRY AIR MOVING IN FROM THE WEST EVIDENT ON WV IMAGERY SHOULD CONTINUE TO CAUSE PWAT VALUES TO DECREASE AND END THE HEAVY RAINFALL THREAT FROM WEST TO EAST AS WE MOVE INTO THE EVENING AND OVERNIGHT HOURS. THUS...THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR OUR WESTERNMOST COUNTIES...BUT CONTINUES FOR THE VAST MAJORITY OF SOUTH CENTRAL TEXAS THROUGH 1 AM CDT TUESDAY. ALTHOUGH SHEAR VALUES HAVE DECREASED SLIGHTLY FROM THE 50-55 KT SEEN EARLIER THIS AFTERNOON IN THE HILL COUNTRY...HELICITY VALUES ABOVE 200-300 M^2/S^2 AND LOW LCLS ALONG AND EAST OF I-35 WILL LIKELY CONTINUE THE TORNADO THREAT FOR THIS AREA FOR AT LEAST THE NEXT FEW HOURS. TORNADOES WILL BE POSSIBLE WITHIN MORE DISCRETE CELLS WITHIN THE LINE OF STORMS CURRENTLY CENTERED OVER THE I-35 CORRIDOR NORTH OF SAN ANTONIO AND EXPANDING INTO NE TX AND SE OK. THUS...A TORNADO WATCH CONTINUES UNTIL 10 PM CDT FOR THE EASTERN HILL COUNTRY...AND ALL COUNTIES ALONG AND NORTH OF THE I-10 CORRIDOR AND ALONG AND EAST OF THE I-35 CORRIDOR NORTHEAST OF THE SAN ANTONIO METRO. DRY AIR WILL GRACIOUSLY FILL INTO THE ENTIRE CWA BY EARLY TUESDAY MORNING...BUT ANOTHER WEAK SHORTWAVE ROTATING AROUND THE PERSISTENT LONGWAVE TROUGH TO OUR WEST MAY TRIGGER ISOLATED THUNDERSTORMS TUESDAY AFTERNOON IN THE SERRENIAS DEL BURRO THAT MOVE INTO THE RIO GRANDE PLAINS. ELSEWHERE...AMPLE BOUNDARY LAYER AND SOIL MOISTURE WITH DAYTIME TEMPERATURES RISING INTO THE UPPER 80S MAY STILL ALLOW FOR VERY ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS...BUT DRY AIR SHOULD PREVENT DEVELOPMENT. IN ADDITION...WEAK SHORTWAVE RIDING SHOULD BEGIN TO BUILD IN BY LATE TUESDAY NIGHT TO LIMIT OUR RAIN CHANCES. && .LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... A BRIEF PERIOD OF SHORTWAVE RIDGING WITH RELATIVELY DRY AIR WILL CONTINUE THROUGH EARLY THURSDAY...GIVING THE REGION A MUCH NEEDED BREAK FROM THE HEAVY RAINFALL PATTERN WE HAVE BEEN IN FOR SEVERAL WEEKS FOR A FEW DAYS. HOWEVER...WILL STILL CARRY ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS FOR WEDNESDAY DUE TO AMPLE BOUNDARY LAYER MOISTURE AND SOIL MOISTURE WITH HIGHS NEARING 90 DEGREES. ANOTHER UPPER LEVEL TROUGH APPROACHES THE REGION ON THURSDAY TO BREAK DOWN THIS RIDGE...INCREASING THE COVERAGE OF AFTERNOON SHOWERS AND THUNDERSTORMS...PARTICULARLY IN THE RIO GRANDE PLAINS. MODELS GENERALLY AGREE THAT THE MAIN ENERGY FROM THIS UPPER LEVEL TROUGH SHOULD REMAIN TO OUR NORTH...BUT ALSO SUGGEST THAT IT WILL NOT BE VERY PROGRESSIVE AND STICK AROUND UNTIL AT LEAST SUNDAY. CONSIDERING THAT A FEW WEAK BOUNDARIES MAY SLIP INTO THE REGION TO PROVIDE AN ADDITIONAL FOCUS FOR CONVECTION...RAINFALL CHANCES WILL LIKELY CONTINUE THROUGH FRIDAY AND THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 70 88 73 89 / 80 30 20 20 20 AUSTIN BERGSTROM INTL AIRPORT 81 70 88 73 89 / 80 30 20 20 20 NEW BRAUNFELS MUNI AIRPORT 82 71 88 73 89 / 70 30 20 20 20 BURNET MUNI AIRPORT 80 69 87 72 88 / 80 20 20 20 20 DEL RIO INTL AIRPORT 90 71 91 74 91 / 60 10 10 20 20 GEORGETOWN MUNI AIRPORT 80 70 87 71 88 / 80 30 20 20 20 HONDO MUNI AIRPORT 84 72 87 74 89 / 60 10 20 20 20 SAN MARCOS MUNI AIRPORT 81 71 87 73 89 / 70 30 20 20 20 LA GRANGE - FAYETTE REGIONAL 82 70 88 75 90 / 80 50 20 20 20 SAN ANTONIO INTL AIRPORT 83 73 88 74 89 / 70 30 20 20 20 STINSON MUNI AIRPORT 82 73 88 74 89 / 70 30 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...99 SYNOPTIC/GRIDS...01 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 25, 9:30 AM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 930 AM CDT MON MAY 25 2015 TXZ171>173-183>194-202>209-217>225-228-261430- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 930 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ...TORNADO WATCH UNTIL 4 PM TODAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND HEAVY RAINFALL WILL BE POSSIBLE THIS MORNING THROUGH THIS AFTERNOON. RAINFALL TOTALS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH ISOLATED AMOUNTS OVER 5 INCHES POSSIBLE. DUE TO THE MULTIPLE WEATHER THREATS POSSIBLE DURING THE MEMORIAL DAY HOLIDAY...IT IS IMPERATIVE TO STAY AWARE OF THE WEATHER SITUATION. SINCE MANY WILL LIKELY BE TRAVELING AS PART OF THEIR HOLIDAY PLANS...KNOW BEFORE YOU GO...WHAT ROADS MAY BE EXPERIENCING FLOODING AND IF ANY ARE ENCOUNTERED...TURN AROUND...DONT DROWN. MAKE SURE YOU ARE ABLE TO RECEIVE WARNINGS FROM YOUR TRUSTED SOURCES VIA RADIO...TELEVISION...OR MOBILE DEVICE. ENSURE BATTERIES ARE CHARGED IN DEVICES THAT REQUIRE THEM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER UPPER LEVEL SYSTEM MAY BRING HEAVY RAINFALL TO SOUTH CENTRAL TEXAS LATE THURSDAY AND LINGER THROUGH THE WEEKEND. IT WILL BE UNLIKELY THAT THE AREA WILL BE ABLE TO IMPROVE SUBSTANTIALLY FROM THE RECENT RAINFALL SO MORE FLASH FLOODING POTENTIAL WILL EXIST AGAIN LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS AFTERNOON.
In the hours before
Local storm report, May 25, 4:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
441 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HEAVY RAIN 2 SW BRUSHY CREEK 30.49N 97.77W
05/25/2015 M2.54 INCH WILLIAMSON TX COCORAHS
RAIN FELL IN THE PAST THREE HOURS
&&
EVENT NUMBER EWX1500531
CVPLocal storm report, May 25, 4:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
442 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FLASH FLOOD 3 N AUSTIN 30.32N 97.74W
05/25/2015 TRAVIS TX COCORAHS
STREETS AND YARDS FLOODING
&&
EVENT NUMBER EWX1500532
CVPLocal storm report, May 25, 4:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM FLASH FLOOD BRUSHY CREEK 30.51N 97.74W
05/25/2015 WILLIAMSON TX BROADCAST MEDIA
WATER OVER THE ROAD AT HAIRY MAN ROAD
&&
EVENT NUMBER EWX1500533
CVPLocal storm report, May 25, 4:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
446 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM FLASH FLOOD HUTTO 30.55N 97.54W
05/25/2015 WILLIAMSON TX BROADCAST MEDIA
WATER OVER THE ROADS AND RAIN RATES OF 4 INCHES PER
HOUR
&&
EVENT NUMBER EWX1500534
CVPLocal storm report, May 25, 4:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG 1 NE CEDAR CREEK 30.09N 97.49W
05/25/2015 BASTROP TX EMERGENCY MNGR
RESIDENTIAL STRUCTURE WITH HEAVY DAMAGE
&&
EVENT NUMBER EWX1500535
CVPLocal storm report, May 25, 4:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
449 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HEAVY RAIN 6 NW GEORGETOWN 30.71N 97.76W
05/25/2015 M2.42 INCH WILLIAMSON TX COCORAHS
RAIN FELL IN 10 MINUTES
&&
EVENT NUMBER EWX1500536
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:20 PM CDT | River Flood Warning | EWX | Bexar | 15 hr |
| May 24, 8:34 PM CDT | River Flood Warning | EWX | Uvalde | 23 hr |
| May 25, 5:37 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 68 min |
| May 25, 6:22 AM CDT | Tornado Warning | EWX | Val Verde | 26 min |
| May 25, 6:33 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 25, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 48 min |
| May 25, 6:44 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| May 25, 7:21 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 54 min |
| May 25, 7:37 AM CDT | Special Weather Statement | EWX | Real | 38 min |
| May 25, 7:38 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| May 25, 7:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 64 min |
| May 25, 8:12 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 25, 8:18 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Real | 3 hr |
| May 25, 8:40 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 50 min |
| May 25, 8:45 AM CDT | Special Weather Statement | EWX | Real | 30 min |
| May 25, 8:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 46 min |
| May 25, 9:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 60 min |
| May 25, 9:51 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 17 min |
| May 25, 9:57 AM CDT | Tornado Warning | EWX | Gillespie | 20 min |
| May 25, 10:06 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 19 min |
| May 25, 10:12 AM CDT | Flash Flood Warning | EWX | Gillespie, Llano | 5 hr |
| May 25, 10:25 AM CDT | Severe Thunderstorm Warning | EWX | Llano | 46 min |
| May 25, 11:20 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 3 hr |
| May 25, 11:32 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| May 25, 11:41 AM CDT | Special Weather Statement | EWX | Gillespie | 34 min |
| May 25, 11:46 AM CDT | Special Weather Statement | EWX | Llano | 29 min |
| May 25, 12:04 PM CDT | Special Weather Statement | EWX | Llano | 26 min |
| May 25, 12:12 PM CDT | Special Weather Statement | EWX | Gillespie | 33 min |
| May 25, 12:33 PM CDT | Tornado Warning | EWX | Gillespie | 27 min |
| May 25, 12:51 PM CDT | Tornado Warning | EWX | Blanco, Gillespie | 24 min |
| May 25, 12:53 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall | 3 hr |
| May 25, 1:08 PM CDT | Tornado Warning | EWX | Burnet | 37 min |
| May 25, 1:13 PM CDT | Tornado Warning | EWX | Blanco, Burnet, Llano | 47 min |
| May 25, 1:39 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays, Travis, Williamson | 2 hr |
| May 25, 1:51 PM CDT | Flash Flood Warning | EWX | Bexar, Burnet, Comal, Hays, Travis, Williamson | 3 hr |
| May 25, 1:51 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 39 min |
| May 25, 1:59 PM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 46 min |
| May 25, 2:18 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 117 min |
| May 25, 2:29 PM CDT | Tornado Warning | EWX | Hays, Travis | 46 min |
| May 25, 2:42 PM CDT | Tornado Warning | EWX | Williamson | 20 min |
| May 25, 3:16 PM CDT | Tornado Warning | EWX | Travis | 29 min |
| May 25, 3:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more | 3 hr |
| May 25, 3:27 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 33 min |
| May 25, 3:38 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 52 min |
| May 25, 4:02 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| May 25, 4:14 PM CDT | River Flood Warning | EWX | Williamson | 16 hr |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 46 min |
| May 25, 4:19 PM CDT | River Flood Warning | EWX | Llano | 27 hr |
| May 25, 4:21 PM CDT | Tornado Warning | EWX | Bastrop, Travis | 24 min |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Blanco | 24 hr |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Travis | 35 hr |
| May 25, 4:45 PM CDT | Tornado Warning | EWX | Bastrop | 30 min |
| May 25, 4:58 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 3 hr |
| May 25, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Lee | 46 min |
| May 25, 5:24 PM CDT | Special Weather Statement | EWX | Guadalupe | 51 min |
| May 25, 5:48 PM CDT | River Flood Warning | EWX | Travis | 26 hr |
| May 25, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 45 min |
| May 25, 6:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 2 more | 6 hr |
| May 25, 6:22 PM CDT | Tornado Warning | EWX | Fayette | 23 min |
| May 25, 6:26 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 44 hr |
| May 25, 6:33 PM CDT | Tornado Warning | EWX | Gonzales, Guadalupe, Wilson | 42 min |
| May 25, 6:47 PM CDT | Tornado Warning | EWX | Fayette | 28 min |
| May 25, 6:48 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca | 42 min |
| May 25, 6:55 PM CDT | Tornado Warning | EWX | Gonzales, Wilson | 37 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.